Publication: Fast (Structured) Newton Computations
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

Fast (Structured) Newton Computations

- Article in a journal -
 

Author(s)
Thomas F. Coleman , Wei Xu

Published in
SIAM Journal on Scientific Computing

Year
2008

Publisher
SIAM

AD Theory and Techniques
Sparsity

BibTeX
@ARTICLE{
         Coleman2008FNC,
       author = "Thomas F. Coleman and Wei Xu",
       title = "Fast (Structured) Newton Computations",
       publisher = "SIAM",
       year = "2008",
       journal = "SIAM Journal on Scientific Computing",
       volume = "31",
       number = "2",
       pages = "1175-1191",
       keywords = "Newton method; automatic differentiation; Jacobian matrix",
       url = "http://link.aip.org/link/?SCE/31/1175/1",
       doi = "10.1137/070701005",
       ad_theotech = "Sparsity"
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)